# SDR DALA2021031601478

- Difficulty date: March 15, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 58,682 hours, 7,643 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3319 AFT RT LAV O2 MASK FELL. CORRECTIVE ACTION: RE-STOWED O2 MASK. (7688840)
